

Author: Berezansky Leonid
Publisher: Taylor & Francis Ltd
ISSN: 1023-6198
Source: Journal of Difference Equations and Applications, Vol.11, Iss.9, 2005-08, pp. : 785-798
Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.
Abstract
We present some explicit sufficient conditions for the global stability of the zero solution in nonautonomous higher order difference equations. The linear case is discussed in detail. We illustrate our main results with some examples. In particular, the stability properties of the equilibrium in a nonlinear model in macroeconomics is addressed.
Related content










Positive solutions of nonautonomous linear higher order difference equations
By Gil' M. I.
Applicable Analysis, Vol. 84, Iss. 7, 2005-07 ,pp. :